# SDR 9614599602

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E, P
- Precautionary procedure: A

## Discrepancy

VIBRATION WAS COMING FROM NOSE GEAR AREA AFTER TAKEOFF.  GEAR INDICATION WAS NORMAL.  RECYCLED GEAR BUT VIBRATION CONTINUED.  FLIGHT RETURNED TO MDT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT FORWARD NOSE LANDING GEAR DOOR OPEN.
